Alert archive / North Carolina / Freeze Warnings in 2016
Freeze Warning 1, NWS Wilmington, NC
NWS Wilmington, NC issued this freeze warning at Apr 5, 2016, 2:58 AM EDT for Bladen County, Pender County, Robeson County, North Carolina; Dillon County, Marlboro County, South Carolina. It took effect at Apr 6, 2016, 4:00 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2016, 2:58 AM EDT (06:58 UTC)
- In effect from
- Apr 6, 2016, 4:00 AM EDT
- Expired
- Apr 6, 2016, 8:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Wilmington, NC
Counties Bladen County, NC, Pender County, NC, Robeson County, NC, Dillon County, SC, Marlboro County, SC
The radar
The Wilmington radar (KLTX), 77 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 7.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1958 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
268 WWUS72 KILM 050658 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 258 AM EDT TUE APR 5 2016 NCZ087-096-105-SCZ017-024-052000- /O.UPG.KILM.FZ.A.0001.160406T0600Z-160406T1300Z/ /O.NEW.KILM.FZ.W.0001.160406T0800Z-160406T1300Z/ ROBESON-BLADEN-INLAND PENDER-MARLBORO-DILLON- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... BLADENBORO...BURGAW...BENNETTSVILLE...MCCOLL...DILLON 258 AM EDT TUE APR 5 2016 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...IN THE LOWER 30S. * TIMING...BETWEEN 4 AM AND 8 AM WEDNESDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND GARDEN VEGETABLES WILL BE DAMAGED OR KILLED. OUTSIDE PETS AND LIVESTOCK MAY NEED TEMPORARY WARM HOUSING FROM THE COLD WEATHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TRA
4 follow-up statements
993 WWUS72 KILM 051920 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 320 PM EDT TUE APR 5 2016 NCZ087-096-105-SCZ017-024-060400- /O.CON.KILM.FZ.W.0001.160406T0800Z-160406T1300Z/ ROBESON-BLADEN-INLAND PENDER-MARLBORO-DILLON- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... BLADENBORO...BURGAW...BENNETTSVILLE...MCCOLL...DILLON 320 PM EDT TUE APR 5 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT WEDNESDAY... * TEMPERATURES...IN THE LOWER 30S. * TIMING...BETWEEN 4 AM AND 8 AM WEDNESDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND GARDEN VEGETABLES WILL BE DAMAGED OR KILLED. OUTSIDE PETS AND LIVESTOCK MAY NEED TEMPORARY WARM HOUSING FROM THE COLD WEATHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 40
926 WWUS72 KILM 060043 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 843 PM EDT TUE APR 5 2016 NCZ087-096-105-SCZ017-024-061300- /O.CON.KILM.FZ.W.0001.160406T0800Z-160406T1300Z/ ROBESON-BLADEN-INLAND PENDER-MARLBORO-DILLON- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... BLADENBORO...BURGAW...BENNETTSVILLE...MCCOLL...DILLON 843 PM EDT TUE APR 5 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT WEDNESDAY... * TEMPERATURES...IN THE LOWER 30S. * TIMING...BETWEEN 4 AM AND 8 AM WEDNESDAY MORNING. * IMPACTS...PATCHY TO AREAS OF FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS AND GARDEN VEGETABLES WILL BE DAMAGED OR KILLED. OUTSIDE PETS AND LIVESTOCK MAY NEED TEMPORARY WARM HOUSING FROM THE COLD WEATHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 27
459 WWUS72 KILM 060720 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 320 AM EDT WED APR 6 2016 NCZ087-096-105-SCZ017-024-061200- /O.EXT.KILM.FZ.W.0001.160406T0800Z-160406T1200Z/ ROBESON-BLADEN-INLAND PENDER-MARLBORO-DILLON- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... BLADENBORO...BURGAW...BENNETTSVILLE...MCCOLL...DILLON 320 AM EDT WED APR 6 2016 ...FREEZE WARNING NOW IN EFFECT UNTIL 8 AM EDT THIS MORNING... * TEMPERATURES...IN THE LOWER 30S. * TIMING...THROUGH 8 AM THIS MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND GARDEN VEGETABLES WILL BE DAMAGED OR KILLED. OUTSIDE PETS AND LIVESTOCK MAY NEED TEMPORARY WARM HOUSING FROM THE COLD WEATHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TRA
230 WWUS72 KILM 061155 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 755 AM EDT WED APR 6 2016 NCZ087-096-105-SCZ017-024-061300- /O.EXP.KILM.FZ.W.0001.000000T0000Z-160406T1200Z/ ROBESON-BLADEN-INLAND PENDER-MARLBORO-DILLON- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... BLADENBORO...BURGAW...BENNETTSVILLE...MCCOLL...DILLON 755 AM EDT WED APR 6 2016 ...FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING... TEMPERATURES IN MOST AREAS HAVE RISEN ABOVE FREEZING THUS THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 8 AM EDT. $$ III
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this freeze warning went out at Apr 5, 12:33 AM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Apr 5, 12:33 AM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1233 AM EDT TUE APR 5 2016
.SYNOPSIS...
AN ARCTIC COLD FRONT WILL CROSS THE AREA JUST BEFORE DAYBREAK.
MUCH COLDER TEMPERATURES ARE EXPECTED TUESDAY...AND FROST IS
POSSIBLE TUESDAY NIGHT. HIGH PRESSURE WILL MOVE OFFSHORE WEDNESDAY
BRINGING A WARMING TREND. A COLD FRONT WILL BRING SHOWERS AND
THUNDERSTORMS ON THURSDAY. A STRONG BUT DRY COLD FRONT WILL CROSS
FRIDAY LEADING TO WELL BELOW NORMAL TEMPERATURES FOR THE UPCOMING
WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF 1230 AM TUESDAY...RAISED FORECAST LOW TEMPS BY A DEGREE OR
TWO...ESPECIALLY NEAR THE COAST...AS THE SLOWER MOVEMENT OF THE
COLD FRONT SHOULD ALLOW THE WARM PRE-FRONTAL AIRMASS TO HANG ON A
BIT LONGER. OTHERWISE NO SIGNIFICANT CHANGES ARE NEEDED AT THIS
TIME. DISCUSSION FROM 1030 PM FOLLOWS...
WILL INCORPORATE THE CURRENT CONDITIONS AND TRENDS LEADING UP TO
THE STRONG COLD FRONTAL PASSAGE DURING THE PRE-DAWN TUE HOURS.
MODELS PUSH THE COLD FRONT INTO THE NORTHWEST PORTIONS OF THE FA
BETWEEN 1 AM AND 2 AM...AND EXIT IT OFF THE CAROLINA COASTS
BETWEEN 4 AND 6 AM. MUCH OF THE MOISTURE SCOURS OUT BY THE TIME
THE COLD FRONT REACHES THE ILM CWA...VIA VARIOUS MODEL RH TIME
HEIGHT DISPLAYS... BUT COULD STILL OBSERVE FEW/SCT STRATOCU OR
ALTOCU CLOUDS. NO PCPN EXPECTED. WITH A MIXED BOUNDARY LAYER...DO
NOT EXPECT ANY FOG ISSUES.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/...
AS OF 300 PM MONDAY...CHANGEABLE CONDITIONS THROUGH THE PERIOD
AS A DEEP MID LEVEL TROUGH MOVES ACROSS EARLY. THIS WILL BE
FOLLOWED BY A BRIEF RECOVERY THEN ANOTHER TROUGH LATE WHICH WILL
BRING A FEW SHOWERS TO THE AREA BY EARLY THURSDAY.
THE MAIN CONCERN CONTINUES TO BE THE COLD AIR WEDNESDAY MORNING AS
THE COLD AIR ADVECTION THAT WILL COMMENCE LATE TONIGHT SETTLES IN.
WITH THE LATEST GUIDANCE IN LBT. SHOWING 28/27 RESPECTIVELY FOR THE
MAV AND MET...A FREEZE WATCH IS WARRANTED FOR THE NORTHERN TIER
COUNTIES ALONG WITH DILLON AND MARLBORO COUNTIES IN SOUTH CAROLINA.
USUALLY THESE NUMBERS ARE ON THE COLD SIDE OF REALITY...BUT WITH
SUCH A CUSHION OF SEVERAL DEGREES...FAIRLY CONFIDENT IN A FEW HOURS
OF FREEZING OR JUST BELOW. MOST OTHER AREAS MAY SEE FROST AND I USED
A 35 DEGREE CUTOFF FOR THIS. COLD AND VERY BLUSTERY TUESDAY WITH
INCREASING CLOUDS AND SLIGHTLY WARMER FOR WEDNESDAY AFTER THE COLD
START. MAINTAINED THE SHOWER CHANCE FOR LATE IN THE PERIOD MOSTLY
FOR A STREAMER OR TWO ADVECTING IN OFF THE ATLANTIC.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
AS OF 3 PM MONDAY...SHOWERS AND THUNDERSTORMS EARLY THURSDAY AS
A QUICK MOVING COLD FRONT PUSHES THROUGH. LOW LEVEL WIND FIELDS
GET PRETTY STRONG AND SO SOME STORMS COULD PUT DOWN SOME PRETTY
GUSTY WINDS. THE EARLY TIMING AND WIDESPREAD CLOUD COVER LIKELY
PRECLUDES DESTABILIZATION AMPLE ENOUGH TO SUPPORT ORGANIZED SEVERE
WEATHER THOUGH. COLD ADVECTION WILL NOT ONLY CONTINUE ON FRIDAY
BUT STRENGTHEN FRIDAY NIGHT AS AN IMPRESSIVE VORTEX DROPS INTO THE
NORTHEASTERN U.S. MODELS ARE STARTING TO DIVERGE ON THE STRENGTH
AND POSITION OF THIS VORTEX AND THE RESULTING EVENTUAL
TEMPERATURES LOCALLY. IN LIGHT OF THE UNCERTAINTY HAVE NOT MADE
ANY SIGNIFICANT CHANGES AND IT STILL SEEMS A FROSTY NIGHT IS
POSSIBLE. MODELS ARE SHOWING SOME AGREEMENT THAT WINDS STAY UP ALL
NIGHT WHICH WILL OBVIOUSLY INHIBIT TEMPS FROM FREE FALLING. THE
REMAINDER OF THE PERIOD WILL FEATURE THIS CHILLY AIRMASS SLOWLY
MOVING INTO THE AREA. SATURDAY NIGHT MAY BE EVERY BIT AS COOL AS
FRIDAY NIGHT DUE TO LIGHTER WINDS.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
AS OF 06Z...DRY COLD FRONT PUSHING SOUTH WILL SWEEP THROUGH THE
EASTERN CAROLINAS JUST BEFORE DAYBREAK. AS THE FRONT MOVES
THROUGH LOOK FOR A WIND SHIFT TO THE NORTH. STRONG COLD AIR
ADVECTION WILL BUMP THE WINDS UP WITH GUSTS OVER 20 KTS POSSIBLE
BY 11Z. VERY LOW CONFIDENCE ON A BRIEF VFR CEILING...BUT MOISTURE
IS TOO LIMITED TO INCLUDE IN THE FORECAST. BY DAYBREAK LOOK FOR
NORTHERLY WINDS OCCASIONALLY GUSTING NEAR 30 KTS THROUGH THE
AFTERNOON HOURS...DIMINISHING AFTER DARK.
EXTENDED OUTLOOK...MVFR CONDITIONS POSSIBLE WED NIGHT WITH STRATUS
AND THU WITH COLD FRONTAL PASSAGE. OTHERWISE EXPECT VFR.
&&
.MARINE...
NEAR TERM/THROUGH TONIGHT/...
AS OF 1230 AM TUESDAY...COLD FRONT IS DROPPING SOUTHWARD A LITTLE
SLOWER THAN EARLIER MODELS HAD INDICATED. IT WILL LIKELY BE ALMOST
DAYBREAK BEFORE WINDS SHIFT ALONG THE SOUTH CAROLINA COAST. OTHER
THAN A 1-2 HOUR DELAY IN THE WIND SHIFT...NO SIGNIFICANT CHANGES
HAVE BEEN MADE TO THE FORECAST. DISCUSSION FROM 1030 PM FOLLOWS...
SCA IN EFFECT FOR ALL WATERS STARTING AT MIDNIGHT TONIGHT.
TIGHTENED SFC PG AHEAD OF THE COLD FRONT TO YIELD SW WINDS
INCREASING TO 15 TO 20 KT. THE COLD FRONTAL PASSAGE WILL OCCUR
BETWEEN 4 AND 6 AM. THE MID-LEVEL S/W TROF DIVING SE WILL PUSH
AND ACCELERATE THE COLD FRONT TO WELL OFFSHORE FROM THE ILM WATERS
BY DAYBREAK TUE. MODELS FURTHER TIGHTEN THE SFC PG BY DAYBREAK
WITH WINDS BECOMING NW 20 TO 25 KT...AND IMMEDIATELY TO THE N BY
OR JUST AFTER DAYBREAK TUE.
INITIALLY...SIGNIFICANT SEAS WILL BE A PRODUCT OF AN EASTERLY 1
TO 2 FOOT GROUND SWELL AT 8 SECOND PERIODS AND WIND DRIVEN WAVES
AT 4 TO 5 SECOND PERIODS. BY MIDNIGHT AND THERE-AFTER...WIND
DRIVEN WAVES WILL BECOME THE PRIMARY PRODUCER OF SIGNIFICANT SEAS
WITH PERIODS RANGING FROM 4 TO 6 SECONDS.
SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
AS OF 300 PM MONDAY...RUGGED MARINE CONDITIONS THROUGHOUT THE DAY
TUESDAY ESPECIALLY EARLY AS COLD AIR ADVECTION WILL GET THE WINDS
HOWLING. EXPECT A FEW HOURS OF 25-30 KNOTS WITH HIGHER GUSTS
DIMINISHING BY MID AFTERNOON TO 20-25 KNOTS. DIRECTION WILL BE
NORTHWEST THEN NORTHEAST AS HIGH PRESSURE QUICKLY MOVES FROM THE
OHIO VALLEY TO THE MID ATLANTIC. WEDNESDAY WILL BE A TRANSITION
DAY AS WINDS GO FROM NORTHEAST TO SOUTHEAST DURING THE DAY. LATE
IN THE PERIOD WINDS WILL TURN TO SOUTHWEST AS A FRONT APPROACHES
FROM THE WEST. SEAS WILL BE VERY HIGH EARLY FROM 3-8 FEET BUT DROP
OFF QUICKLY WEDNESDAY.
LONG TERM /THURSDAY THROUGH SATURDAY/...
AS OF 3 PM MONDAY... A SMALL CRAFT ADVISORY WILL BE IN EFFECT ON
THURSDAY AS A QUICK MOVING COLD FRONT MOVES THROUGH. LOW LEVEL
WIND FIELDS STRENGTHEN SUFFICIENTLY TO WHERE A GALE FORCE GUST OR
TWO CANNOT BE RULED OUT. BUT FOR THE MOST PART THE COOLER SSTS
SHOULD INHIBIT VERTICAL MIXING TO PRECLUDE ANY WORSE THAN THAT.
NORTHWESTERLY POST-FRONTAL FLOW WILL REMAIN FOR THE REST OF THE
PERIOD. THE SPEED AT WHICH THE HIGH BUILDS IN AND THUS WINDS AND
SEAS ABATE IS A BIT UNCERTAIN. THE RATE OF IMPROVEMENT OF
CONDITIONS WILL BE SOMEWHAT GRADUAL BUT AT THIS POINT IT LOOKS
LIKE FLAGS MAY BE DOWN BY FRIDAY.
&&
.FIRE WEATHER...
AS OF 3 PM MONDAY...INCREASED FIRE DANGER CONDITIONS EXPECTED
AGAIN ON TUESDAY FOLLOWING PASSAGE OF A DRY COLD FRONT. THIS SETS
THE STAGE FOR GUSTY NORTHWEST WINDS AND VERY LOW HUMIDITY.
RELATIVE HUMIDITY VALUES WILL DROP TO 25 TO 30 PERCENT
TUESDAY...COUPLED WITH NORTHWEST WIND GUSTS AS HIGH AS 25 TO 30
MPH. OPEN BURNING IS DISCOURAGED AND UNATTENDED FIRES COULD SPREAD
UNPREDICTABLY TUESDAY.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
SCZ017-024.
NC...FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
NCZ087-096-105.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR AMZ254-
256.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR AMZ250-252.
&&
SYNOPSIS...SHK
NEAR TERM...DCH/TRA
SHORT TERM...TRA
LONG TERM...JDW
AVIATION...DL/TRAHazardous weather outlook, Apr 4, 8:03 PM EDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 803 PM EDT MON APR 4 2016 SCZ023-032-033-039-053-055-060015- DARLINGTON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- INLAND GEORGETOWN- 803 PM EDT MON APR 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FOR TUESDAY... ELEVATED FIRE DANGER CONDITIONS EXPECTED. WEDNESDAY MORNING... PATCHY TO AREAS OF FROST POSSIBLE WITH LOW TEMPERATURES OF 33 TO 37 DEGREES. FOR FRIDAY NIGHT AND SATURDAY NIGHT... LOW TEMPERATURES ACROSS THE AREA MAY DROP TO THE LOW AND MID 30S EACH NIGHT. PATCHY TO AREAS OF FROST IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ017-024-060015- MARLBORO-DILLON- 803 PM EDT MON APR 4 2016 ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FOR TUESDAY... ELEVATED FIRE DANGER CONDITIONS EXPECTED. FOR FRIDAY NIGHT AND SATURDAY NIGHT... LOW TEMPERATURES ACROSS THE AREA MAY DROP TO THE LOW AND MID 30S EACH NIGHT. PATCHY TO AREAS OF FROST IS POSSIBLE. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ254-256-060015- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 803 PM EDT MON APR 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. FOR WEDNESDAY NIGHT THROUGH MUCH OF FRIDAY... SMALL CRAFT ADVISORY CONDITIONS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-060015- COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 803 PM EDT MON APR 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. FOR WEDNESDAY NIGHT THROUGH MUCH OF FRIDAY... SMALL CRAFT ADVISORY CONDITIONS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ099-107-109-060015- COLUMBUS-INLAND NEW HANOVER-INLAND BRUNSWICK- 803 PM EDT MON APR 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FOR TUESDAY... ELEVATED FIRE DANGER CONDITIONS EXPECTED. WEDNESDAY MORNING... PATCHY TO AREAS OF FROST POSSIBLE WITH LOW TEMPERATURES OF 34 TO 38 DEGREES. FOR FRIDAY NIGHT AND SATURDAY NIGHT... LOW TEMPERATURES ACROSS THE AREA MAY DROP TO THE LOW AND MID 30S EACH NIGHT. PATCHY TO AREAS OF FROST IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-105-060015- ROBESON-BLADEN-INLAND PENDER- 803 PM EDT MON APR 4 2016 ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FOR TUESDAY... ELEVATED FIRE DANGER CONDITIONS EXPECTED. FOR FRIDAY NIGHT AND SATURDAY NIGHT... LOW TEMPERATURES ACROSS THE AREA MAY DROP TO THE LOW AND MID 30S EACH NIGHT. PATCHY TO AREAS OF FROST IS POSSIBLE. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-060015- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK- 803 PM EDT MON APR 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FOR TUESDAY... ELEVATED FIRE DANGER CONDITIONS EXPECTED. WEDNESDAY MORNING... PATCHY FROST POSSIBLE AWAY FROM THE IMMEDIATE BEACHES WITH LOW TEMPERATURES OF 35 TO 39 DEGREES. FOR FRIDAY NIGHT AND SATURDAY NIGHT... LOW TEMPERATURES ACROSS THE AREA MAY DROP TO THE LOW AND MID 30S EACH NIGHT. PATCHY TO AREAS OF FROST IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ054-056-060015- COASTAL HORRY-COASTAL GEORGETOWN- 803 PM EDT MON APR 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FOR TUESDAY... ELEVATED FIRE DANGER CONDITIONS EXPECTED. FOR FRIDAY NIGHT AND SATURDAY NIGHT... LOW TEMPERATURES ACROSS THE AREA MAY DROP TO THE LOW AND MID 30S EACH NIGHT. PATCHY TO AREAS OF FROST IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DOUGH
In the hours before
Special weather statement, Apr 4, 11:07 PM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 1107 PM EDT MON APR 4 2016 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-051100- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... BLADENBORO...WHITEVILLE...TABOR CITY...CHADBOURN... LAKE WACCAMAW...BURGAW...SURF CITY...WILMINGTON...MASONBORO... MYRTLE GROVE...OGDEN...CAROLINA BEACH...SEAGATE... BOILING SPRING LAKES...LELAND...SHALLOTTE...OAK ISLAND... LONG BEACH...SOUTHPORT...SUNSET BEACH...BENNETTSVILLE...MCCOLL... HARTSVILLE...DARLINGTON...NORTH HARTSVILLE...DILLON...FLORENCE... MARION...MULLINS...KINGSTREE...CONWAY...RED HILL...MYRTLE BEACH... SOCASTEE...NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER... ANDREWS...GEORGETOWN...MURRELLS INLET 1107 PM EDT MON APR 4 2016 ...ELEVATED FIRE DANGER CONDITIONS EXPECTED TUESDAY... A DRY COLD FRONTAL PASSAGE WILL OCCUR PRIOR TO THE TUESDAY SUNRISE. IN ITS WAKE...COLD AND DRY HIGH PRESSURE WILL BUILD ACROSS THE AREA...USHERING IN VERY LOW HUMIDITY UNDER GUSTY NORTHERLY WINDS DURING TUESDAY. IN FACT...RELATIVE HUMIDITY VALUES ARE FORECAST TO DROP TO BETWEEN 20 AND 30 PERCENT DURING TUESDAY AFTERNOON...ACCOMPANIED BY NORTHERLY WINDS AT 10 TO 20 MPH...WITH FREQUENT GUSTS OF 25 TO 30 MPH. OPEN BURNING IS DISCOURAGED ON TUESDAY AND ANY UNATTENDED FIRES COULD POTENTIALLY SPREAD QUICKLY OUT OF CONTROL. PLEASE USE EXTREME CAUTION IF HANDLING ANY POTENTIAL IGNITION SOURCES...SUCH AS MACHINERY THAT EMITS SPARKS...DISCARDED CIGARETTES AND MATCHES...AND ANY OUTDOOR GRILLING. DOUGH
Nearby
Freeze Warnings in North Carolina, 2016Freeze Warnings in South Carolina, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.